MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY 02.07.0510PSF TIBIAL INSERT PS FIXED SIZE 5/10MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-PRIMARY 02.07.0510PSF TIBIAL INSERT PS FIXED SIZE 5/10MM; KNEE TIBIAL INSERT
Catalog Number 02.07.0510PSF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 year and 4 months from the primary, the patient came in reporting instability and the cause of the instability is unknown.The surgeon revised the liner (from 10mm to 12mm) and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 3-aug-2023.Lot 2001607: (b)(4) items manufactured and released on 10-jun-2020.Expiration date: 2025-05-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
GMK-PRIMARY 02.07.0510PSF TIBIAL INSERT PS FIXED SIZE 5/10MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17662099
Report Number3005180920-2023-00634
Device Sequence Number6160584
Product Code JWH
UDI-Device Identifier07630030818226
UDI-Public07630030818226
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2025
Device Catalogue Number02.07.0510PSF
Device Lot Number2001607
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Initial Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale